# SDR AWXA200100588

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,381 hours, 24,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR -C- DENT FOUND IN FUSELAGE SKIN AFT OF L-2 DOOR, 3 X 3 X .156 INCH DEEP AT BS 780 AT STR 16L.  AFTER ACCESSING INTERNAL AREA, STR 16L FOUND TO BE DEFORMED AND CRACKED ABOUT 1 INCH.  MAINTENANCE MADE A STRINGER SPLICE REPAIR IAW B757 SRM 53-00-03, FIG 201 AND CUT OUT THE DAMAGED SKIN AREA, FABRICATED REPAIR PARTS AND INSTALLED A FLUSH REPAIR IAW B757 SRM 53-00-01.
